# SDR UIEA2012071700324

- Difficulty date: July 17, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 59,619 hours, 10,564 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED, MAIN DECK LBL 11, APPROX FS 540.   REMOVED CARGO SYS IN AREA OF SEAT TRACK DAMAGE IAW AMM 25-58-00-001.   CUT OUT DAMAGED SECTION OF SEAT TRACK, LOCATED NEW SECTION OF SEAT TRACK.   DRILLED, TRIMMED, TREATED, PRIMED NEW SEAT TRACK SECTION, SPLICE ANGLES AND INSTALLED IAW SRM 53-00-52-2R-12.; LOCATED, INSTALLED, SEALED FLOOR PANELS IAW SRM 53-21-02-404-006.; LOCATED AND INSTALLED CARGO SYSTEM IN AREA IAW AMM 25-58-00-001, CONFIG 4.
